# SDR DLL16962341

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EXTERIOR EMERGENCY LIGHTS FWD PART OF A/C EXTINGUISHED AFTER 2 MINUTES OF TEST.  REPLACED POWER SUPPLY, OPS CHK OK.
